# SDR SWAA2023032416604

- Difficulty date: March 15, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Defective
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R FOUND EXTERNAL POWER RECEPTACLE DOUBLER (P/N 284A6807-12) DEFECTIVE.<[01] REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE DOUBLER (P/N 284A6807-12) AS PER B737 AMM 24-41-11-000-802-001; AMM 24-41-11-400-802-001. TEST OK.  TOOL USED TORQUE WRENCH B/C 16658 DUE 09/02/23;[02] VERIFIED STEP 1.
